MathSciNet Relay Station
MathSciNet bibliographic data
MR2567281 35J92 (35J20)
Liu, Shibo On ground states of superlinear $p$-Laplacian equations in ${\bf R}^N$. J. Math. Anal. Appl. 361 (2010), no. 1, 48–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement